# SDR REXA2022120101007

- Difficulty date: September 19, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME IS CORRODED BETWEEN STGR 26R AND 25R    FRAME FABRICATED REPAIR PARTS IAW  SRM 53-21-23-201-008-A01 STEP 5E NO INDICATIONS NOTED AT THIS TIME REMAINING STEPS OF CRJ 900 SRM 53-21-23-201-008-A01 COMPLIED WITH STEPS 5 H-J OF CRJ 900 SRM 53-21-23-201-008-A01.
